# SDR ASOA2012082802123

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 18,820 hours, 13,055 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING AT GALLEY.  R & R GALLEY EXIT LIGHT HOUSING AND COVER IAW AMM 33-51-05.
